# SDR SWAA2024121770673

- Difficulty date: November 22, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 33,347 hours, 16,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R (AH) MAIN CABIN FLOORBOARD 232HF HAS DELAMINATION<[01] REMOVED AND REPLACED PANEL 232HF IAW B737NG AMM 53-21-00;[02] REMOVED AND REPLACED PANEL 232HF IAW B737NG AMM 53-21-00. VERIFIED REPLACEMENT OF FLOORBOARD.
